# SDR CA981214015

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2430 · DC Generating System
- Part: Bus Bar
- Part number: CSP6575
- Condition: Loose
- Location: Dc System
- Part time: 7,324 hours
- Component: 82410379101
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: A, H

## Discrepancy

(CAN) THE LEFT MAIN DISTRIBUTION BUS BAR BECAME LOOSE FROM THE FOUR, 50-AMP CIRCUIT BREAKERS THAT ARE IN THE LEFT COCKPIT CIRCUIT BREAKER PANEL.  THIS CONDITION CAUSED THE FOUR 50-AMP CIRCUIT BREAKERS TO OPEN AND THE AIRCRAFT LOST THE LEFT MAIN DC BUS WITH NO DC BUS FAULT LIGHT INDICATION ALTHOUGH THERE WERE MANY OTHER AMBER FAULT LIGHTS ILLUMINATED.  BUS BAR WAS SECURED AND CB'S RESET, SYSTEM CHECKED OK.
